# SDR FDEA201001160161

- Difficulty date: January 16, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 72,560 hours, 32,370 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spring
- Part number: APH72721
- Condition: Damaged
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 340 APPROX 50 MIN INT FLT W/ PNEU SYS 2 MEL(ED) INOP (SYS CONFIGURED W/ 1-2 ISOL ON & NR 2 PACK & BLEED OFF) GOT AIR SYS 2 OFF FOLLOWED BY LVL 3 AIR MANF 2 FAIL.  AIR MANF 2 FAIL SOON CLEARED  BUT PNEU SYS 2 SCHEMATIC & OVERHEAD MANF LIGHT REMAINED RED EVEN AFTER SHUTDOWN.  R & R CAM FOLLOWER SPRING ON 2&3 SPOILER LATERAL CONTROL MIXER IAW SRM.  NO   ADJUST OR CHANGES TO CABLE/PUSHROD RIGGING MADE TO FACILITATE REPAIR.  PERFORMED VISUAL INSP OF SPOILER LATERAL CONTROL MIXER ASSY`S (2) & CONTROL SECTORS; NO FURTHER DISCREPANCIES NOTED.  PERFORMED A LATERAL FLT CONTROL FUNCTION/SYMMETRY CHECK IAW AMM 27-60-00-5 STEP 3D48 A-E; LATERALS FUNCTIONED NORMAL IN CLEAN WING & TAKEOFF CONFIG.
